# SDR RAIA0007021

- Difficulty date: July 30, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,488 hours, 10,092 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 14,553 hours, 15,753 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6215-JFK- BAG SMOKE CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED AFT BAGGAGE BAY SMOKE DETECTOR.
